# SDR SWI2023F00295

- Difficulty date: June 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES ON EXTERIOR FUSELAGE SKIN AROUND THE LOW PRESSURE GROUND AIR DOOR, FROM APPROXIMATELY FS1000 TO FS1051, AND STRG27 TO STRG21R     (C-CHECK RO 8/31/2023)    COMPLIED WITH REPAIR OF GOUGES ON EXTERIOR FUSELAGE SKIN AROUND THE LOW PRESSURE GROUND AIR DOOR, FROM APPROXIMATELY FS1000 TO FS1051, AND STRG27 TO STRG21R PER REO 670-52-45-111 REV A DATED 2023-07-21, REO 670-53-61-462 REV B DATED 2023-07-12, AND REO 670-53-61-2141 REV A DATED 2023-08-16. PRESSURIZATION CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1005-SKY. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED
